American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Allan L. Edelson. Real vector bundles and spaces with free involutions . Trans. Amer. Math. Soc. 157 (1971) 179-188. MR 0275417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Arthur H. Copeland and C. W. Patty. Homology of deleted products of one-dimensional spaces . Trans. Amer. Math. Soc. 151 (1970) 499-510. MR 0264651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Max Karoubi. Espaces classifiants en $K$-th\'eorie . Trans. Amer. Math. Soc. 147 (1970) 75-115. MR 0261592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. C. McCord. Classifying spaces and infinite symmetric products . Trans. Amer. Math. Soc. 146 (1969) 273-298. MR 0251719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eldon Dyer and Daniel S. Kahn. Some spectral sequences associated with fibrations . Trans. Amer. Math. Soc. 145 (1969) 397-437. MR 0254840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yuh-ching Chen. Stacks, costacks and axiomatic homology . Trans. Amer. Math. Soc. 145 (1969) 105-116. MR 0250297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. James Milgram. The homology of symmetric products . Trans. Amer. Math. Soc. 138 (1969) 251-265. MR 0242149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Connor Lazarov. Secondary characteristic classes in $K$-theory . Trans. Amer. Math. Soc. 136 (1969) 391-412. MR 0235554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. N. Lee and Frank Raymond. \v Cech extensions of contravariant functors . Trans. Amer. Math. Soc. 133 (1968) 415-434. MR 0234450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jerrold Siegel. Cohomology and homology theories for categories of principal $G$-bundles . Trans. Amer. Math. Soc. 120 (1965) 428-437. MR 0190926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edgar H. Brown. Abstract homotopy theory . Trans. Amer. Math. Soc. 119 (1965) 79-85. MR 0182970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. C. Hsiang and C. T. C. Wall. Orientability of manifolds for generalised homology theories . Trans. Amer. Math. Soc. 118 (1965) 352-359. MR 0177407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] I. Namioka. A duality in function spaces . Trans. Amer. Math. Soc. 115 (1965) 131-144. MR 0202133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Israel Berstein. On co-groups in the category of graded algebras . Trans. Amer. Math. Soc. 115 (1965) 257-269. MR 0206941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Arthur H. Copeland. Isology theory . Trans. Amer. Math. Soc. 107 (1963) 197-216. MR 0149475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] George W. Whitehead. Generalized homology theories . Trans. Amer. Math. Soc. 102 (1962) 227-283. MR 0137117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. H. Szczarba. The homology of twisted cartesian products . Trans. Amer. Math. Soc. 100 (1961) 197-216. MR 0137111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia